# SDR AALA20160828002

- Difficulty date: August 28, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 7,712 hours, 3,924 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Faulty
- Location: Autoflight Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

USING AUTOPILOT NR 2 ACCELERATING OUT OF 10K, AIRCRAFT FLEW IN A RIGHT BANK WITH NO RUDDER TRIM. TURNED OFF AUTOPILOT, COULD NOT TRIM THE AIRCRAFT INTO COORDINATED FLIGHT.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  REPLACED THE NR 1 FAC IAW MM 22-66-34.  ACCOMPLISHED OPS TEST OF RUDDER TRIM IAW MM 22-62-00-710-001-A, AFS IAW MM 22-96-00-710-001-A, AND LAND 3 CAPABILITY IAW MM 22-97-00-710-001-A.   ALL TESTED GOOD. THE AIRCRAFT WAS GROUNDED.
